American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Thomas H. Pate. Extending the H\"{o}lder type inequality of Blakley and Roy to non-symmetric non-square matrices. Trans. Amer. Math. Soc. 364 (2012) 4267-4281.
Abstract, references, and article information   
View Article: PDF

[2] Jacek Jachymski. König chains for submultiplicative functions and infinite products of operators. Trans. Amer. Math. Soc. 361 (2009) 5967-5981. MR 2529921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Moshe Goldberg. Minimal polynomials and radii of elements in finite-dimensional power-associative algebras. Trans. Amer. Math. Soc. 359 (2007) 4055-4072. MR 2302523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Chi-Kwong Li and Alexandru Zaharia. Induced operators on symmetry classes of tensors. Trans. Amer. Math. Soc. 354 (2002) 807-836. MR 1862569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Rajendra Bhatia. Analysis of spectral variation and some inequalities . Trans. Amer. Math. Soc. 272 (1982) 323-331. MR 656492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1